Advertisement

Journal of Mathematical Sciences

, Volume 148, Issue 6, pp 813–829 | Cite as

Admissibility criteria for model subspaces with fast growth of the argument of the generating inner function

  • Yu. S. Belov
Article
  • 22 Downloads

Abstract

Let Θ be an inner function in the upper half-plane and let KΘ = H2 ⊖ ΘH2 be the associated model subspace of the Hardy space H2. We call a nonnegative function ω Θ-admissible if in the space KΘ there exists a nonzero function f ∈ KΘ such that |f| ≤ ω a.e. on ℝ. We give some sufficient conditions of Θ-admissibility for the case where Θ is a meromorphic function and arg Θ grows fast ((argΘ)′ tends to infinity). Bibliography: 9 titles.

Keywords

Meromorphic Function Hardy Space Nonnegative Function Blaschke Product Admissibility Condition 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. D. Baranov, “Polynomials in the de Branges spaces of entire functions,” Ark. Mat., 44, 16–38 (2006).CrossRefMathSciNetGoogle Scholar
  2. 2.
    Yu. S. Belov, “Necessary admissibility conditions for some classes of model subspaces” (in preparation).Google Scholar
  3. 3.
    A. D. Baranov and V. P. Havin, “Admissible majorants for model subspaces and arguments of interior functions,” Funkts. Anal. Prilozhen., 40, 2–21 (2006).Google Scholar
  4. 4.
    A. D. Baranov, A. A. Borichev, and V. P. Havin, “Admissible majorants for meromorphic functions with fixed poles,” Indiana University Math. J. (to appear).Google Scholar
  5. 5.
    V. Havin and B. Joricke, The Uncertainty Principle in Harmonic Analysis, Springer-Verlag (1994).Google Scholar
  6. 6.
    V. P. Havin and J. Mashreghi, “Admissible majorants for model subspaces of H 2. Part 1: slow winding of the generating inner function,” Can. J. Math., 55, 1231–1263 (2003).MATHMathSciNetGoogle Scholar
  7. 7.
    V. P. Havin and J. Mashreghi, “Admissible majorants for model subspaces of H 2. Part 2: fast winding of the generating inner function,” Can. J. Math., 55, 1264–1301 (2003).MATHMathSciNetGoogle Scholar
  8. 8.
    P. Koosis, The Logarithmic integral. I, Cambridge Stud. Adv. Math., 12, Cambridge University Press, Cambridge (1988).Google Scholar
  9. 9.
    V. P. Havin, J. Mashreghi, and E. Nazarov, “The Beurling-Malliavin theorem on a multiplicator: the seventh proof,” Algebra Analiz, 17, 3–68 (2005).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2008

Authors and Affiliations

  1. 1.Norwegian University of Science and Technology (NTNU)Norway

Personalised recommendations